Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Could Loose Stool Be A Sign Of Primary HIV Infection

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Diarrhea and HIV/AIDS

Table of Contents Diarrhea and HIV How Does Diarrhea Affect the Body? Treating Your Diarrhea Taking Care of Yourself Diarrhea and HIV Diarrhea is one of the most common problems for people living with HIV(HIV+). It can affect as many as 80 percent of HIV+ people. While diarrheacaused by advanced HIV disease has decreased, many HIV+ people have diarrheafrom their HIV drugs. Diarrhea occurs when you have bowel movements more...
Ask the Experts

at higher risk than most on here, will donate (ARS SYMPTOMS) (PRIMARY HIV INFECTION SIGNS AND SYMPTOMS)

i am going crazy and wont have access to a test again for 4.5 weeks, trust me i am getting one as soon as i step foot off the plane in the usa. however, until then i am going absolutely crazy. the reason is that my neck has been pressured and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,I'll be brief, as I've answered many similar questions before. (Check the archives!)Your HIV risk is extremely low (unprotected oral, vaginal fingering with healing non-bleeding cut). Protected sex is indeed protected, assuming the... Read more »

loose stools morning after meds

Hello doc,have started Trustiva ( 202 / 170,000) after a small bout of illness. But have been extremely healthy all my life. even after the infection. No dirreah or any such thing before i started the meds. I take the meds at night and have...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
For loose stools, you can take 1000 mg per day of calcium carbonate pills or two scoops of a fiber product like Metamucil or Benefiber a day. Do not take these products with your HIV medications since some impairment of absorption can occur. Take... Read more »

Loose stools, not on meds!

Dear Doctor Frascino,I was infected with HIV in December `08 and diagnosed in March `09. I currently have CD4 of 729, and a VL which has dropped form over 10,000 to 1,400. According to `resistance tests` , i have a virus which is resistant to most...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,That you have contracted a virus that is "resistant to most meds" should be a warning and wakeup call to everyone reading this forum. It is indeed possible to contract a strain of virus that is already resistant to one or even many HIV... Read more »

UNDETECTABLE BUT LOOSE STOOLS AND ENLARGED LIVER

Ive been on atripla for about a year and a half, and now that i think of it i've had diarrea and/or loose stool alittle more than frequently, trouble sleeping at night, and now my doctor has noticed that my Liver is a bit enlarged. Also...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
A small percentage of patients taking Atripla will have persistence annoying sleep problems due to efavirenz and/or loose stools (often due to tenofovir). The skin problems you describe would generally not be due directly to the Atripla. Liver... Read more »
Connect With Others

loose stools and nodes?

Posted by Anonymous, 1 Reply
ok so here we go.......i have had loose stools now for about 2 weeks, they have not been completly runny, more like pieces (sorry i know thats alot maybe too much info) and i am on antibiotics for what my doctor thinks is a infection that is... Read more »

Acute Primary HIV Infection

Posted by Anonymous, 2 Replies
Hello,

I may have been infected from an incident sometime in early Oct '99.

10 weeks later, on 23 Dec 99, I've developed a low grade fever, runny nose, bad cough, sore throat and a lot of thick yellow phlegm/mucus. After having taken the medicine, I... Read more »

loose stools

Posted by Anonymous, 1 Reply
can hiv cause loose stools im very nervous about it , the only unprotected sex i had was oral performed on me . i had unprotected sex for vaginal like two years ago Read more »

Yellow, loose stool continuing three weeks after PEP

Posted by Tyne2011, 1 Reply
Hi everyone,
Has anyone experienced prolonged GI side effects from PEP? I took kaletra and Combivir for 40 days total (long story) instead of 28. During therapy, I had loose stools that were controlled by loperamide. I've read on this site that side... Read more »